# SDR UIEA200700303

- Difficulty date: July 27, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.50 LENGTH HORIZONTAL CRACK RIGHT SIDE PANEL/WEB AT WL 170 STA 313 NOSE WHEEL WELL AREA.  ACCOMPLISHED NOSE WHEEL WELL REPAIR AT WL 170 FROM STA 309 TO 317 IAW SRM 53-10-04.
